MAUDE Adverse Event Report: BIOSENSE WEBSTER INC ISMUS; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC ISMUS; CATHETER, ELECTRODE RECORDING
Catalog Number D7R20P14RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a ismus and the patient experienced mitral valve insufficiency that required hospitalization.It was reported that during an afib procedure, a mitral regurgitation and a partial mi (mitral insufficiency) in the left atrium was noticed.During post mapping, the patients vitals were dropping drastically to the point where he almost went into cardiac arrest.The patient¿s blood pressure drastically dropping led to the discovery.The physician confirmed the injury with cardiac anesthesia.The patient was given epinephrine which helped with their blood pressure.The patient was then taken to the intensive care unit (icu) where his vitals came back to relatively normal.Two catheters were used during the procedure.The cause of the injury was reportedly due to scaring on the patient¿s left atrium and the mitral regurgitation.It was stated that "he looked like a sick patient".The patient improved.The physician's opinion on the cause of the adverse event was patient condition.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
ISMUS
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20424664
Report Number2029046-2024-03364
Device Sequence Number15558545
Product Code DRF
UDI-Device Identifier10846835005950
UDI-Public10846835005950
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD7R20P14RT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAPULSE GENERATOR; OCTA,LNG,48P,3-3-3-3-3,F-CURVE; SMARTABLATE GENERATOR
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown